Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 187, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 25, 2025, 4:25 PM EDT for 6 counties in Pennsylvania. It was in force for 65 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2025, 4:25 PM EDT (20:25 UTC)
- Expired
- Jul 25, 2025, 5:30 PM EDT
- In force
- 65 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Berks County, PA, Bucks County, PA, Chester County, PA, Lehigh County, PA, Montgomery County, PA, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 115 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 4:25 PM EDT | TSTM WND DMG | Alburtis, PA | Trees and wires down. Time estimated from radar. |
| Jul 25, 4:27 PM EDT | TSTM WND DMG | Hellertown, PA | Trees and wires down. Time estimated from radar. |
| Jul 25, 4:30 PM EDT | TSTM WND DMG | District Twp, PA | Trees down. Time estimated from radar. |
| Jul 25, 4:32 PM EDT | TSTM WND DMG | Douglassville, PA | Trees and wires down. Time estimated from radar. |
| Jul 25, 4:50 PM EDT | TSTM WND DMG | Green Lane, PA | Multiple trees down in Green Lane. Time estimated from radar. |
| Jul 25, 5:09 PM EDT | TSTM WND DMG | Solebury Twp, PA | Tree down across railroad track crossing at Aquetong Rd blocking train and vehicle traffic. Time estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 25, 1:41 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 8.4 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 557 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 1073 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
361
WUUS51 KPHI 252025
SVRPHI
PAC011-017-029-077-091-095-252130-
/O.NEW.KPHI.SV.W.0187.250725T2025Z-250725T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
425 PM EDT Fri Jul 25 2025
The National Weather Service in Mount Holly NJ has issued a
* Severe Thunderstorm Warning for...
Southeastern Berks County in eastern Pennsylvania...
Southeastern Lehigh County in eastern Pennsylvania...
Montgomery County in southeastern Pennsylvania...
Northwestern Bucks County in southeastern Pennsylvania...
Northeastern Chester County in southeastern Pennsylvania...
South central Northampton County in eastern Pennsylvania...
* Until 530 PM EDT.
* At 424 PM EDT, severe thunderstorms were located along a line
extending from Bethlehem to Ancient Oaks to Fleetwood to near
Reading to near New Morgan to near Reamstown, moving east at 40
mph. This line of storms has a history of producing areas of wind
damage especially in Berks County.
HAZARD...60 mph wind gusts.
SOURCE...Law enforcement.
IMPACT...Damage to roofs, siding, trees, and power lines is
possible.
* Locations impacted include...
Allentown, Reading, Bethlehem, Norristown, Pottstown, Phoenixville,
Lansdale, West Norriton, East Norriton, Emmaus, Wyomissing,
Quakertown, Perkasie, Doylestown, Souderton, Bedminster, Ambler,
Hellertown, Birdsboro, and Collegeville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
In addition to damaging winds, frequent cloud to ground lightning is
occurring with these storms. Move indoors immediately. Remember, if
you can hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 4049 7586 4066 7543 4031 7490 3997 7553
4013 7589 4014 7588 4027 7607
TIME...MOT...LOC 2024Z 284DEG 33KT 4061 7535 4054 7558 4047 7581 4034
7584 4025 7594 4021 7607
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Gorse2 follow-up statements
220
WWUS51 KPHI 252042
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
442 PM EDT Fri Jul 25 2025
PAC011-017-029-077-091-095-252130-
/O.CON.KPHI.SV.W.0187.000000T0000Z-250725T2130Z/
Berks PA-Lehigh PA-Montgomery PA-Bucks PA-Chester PA-Northampton PA-
442 PM EDT Fri Jul 25 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHEASTERN BERKS...SOUTHEASTERN LEHIGH...MONTGOMERY...
NORTHWESTERN BUCKS...NORTHEASTERN CHESTER AND SOUTH CENTRAL
NORTHAMPTON COUNTIES...
At 442 PM EDT, severe thunderstorms were located along a line
extending from Milford to near Quakertown to Bally to near
Gilbertsville to near Pughtown to Elverson, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Law enforcement.
IMPACT...Damage to roofs, siding, trees, and power lines is
possible.
Locations impacted include...
Norristown, Pottstown, Phoenixville, Lansdale, West Norriton, East
Norriton, Quakertown, Perkasie, Doylestown, Souderton, Bedminster,
Ambler, Hellertown, Birdsboro, Collegeville, Royersford, Chalfont,
Tinicum, Trappe, and Hatfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Frequent cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4046 7567 4058 7531 4031 7490 3997 7553
4013 7589 4014 7588 4020 7597
TIME...MOT...LOC 2042Z 287DEG 40KT 4055 7511 4048 7534 4041 7557 4028
7560 4019 7570 4015 7583
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Gorse696
WWUS51 KPHI 252101
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
501 PM EDT Fri Jul 25 2025
PAC011-077-095-252110-
/O.CAN.KPHI.SV.W.0187.000000T0000Z-250725T2130Z/
Berks PA-Lehigh PA-Northampton PA-
501 PM EDT Fri Jul 25 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BERKS...
SOUTHEASTERN LEHIGH AND SOUTH CENTRAL NORTHAMPTON COUNTIES IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
southeastern Pennsylvania.
LAT...LON 4035 7551 4050 7519 4031 7490 3997 7553
4010 7582
TIME...MOT...LOC 2100Z 312DEG 42KT 4044 7514 4035 7518 4023 7538 4013
7543 4004 7552 4002 7567
$$
PAC017-029-091-252130-
/O.CON.KPHI.SV.W.0187.000000T0000Z-250725T2130Z/
Montgomery PA-Bucks PA-Chester PA-
501 PM EDT Fri Jul 25 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR MONTGOMERY...CENTRAL BUCKS AND NORTHEASTERN CHESTER COUNTIES...
At 500 PM EDT, severe thunderstorms were located along a line
extending from Pipersville to near Dublin to near Schwenksville to
near West Norriton to Paoli to near Downingtown, moving southeast at
50 mph. The strongest winds should occur ahead of any rain.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damage to roofs, siding, trees, and power lines is
possible.
Locations impacted include...
Norristown, Pottstown, Phoenixville, Lansdale, West Norriton, East
Norriton, Perkasie, Doylestown, Souderton, Bedminster, Ambler,
Collegeville, Royersford, Chalfont, Trappe, Hatfield, Dublin,
Schwenksville, Green Lane, and Fricks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Frequent cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4035 7551 4050 7519 4031 7490 3997 7553
4010 7582
TIME...MOT...LOC 2100Z 312DEG 42KT 4044 7514 4035 7518 4023 7538 4013
7543 4004 7552 4002 7567
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
GorseWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 2:35 PM EDT, 1 hour 50 minutes earlier.
Area forecast discussion, Jul 25, 2:35 PM EDT, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
235 PM EDT Fri Jul 25 2025
.SYNOPSIS...
A cold front sinks south across the area late tonight into Saturday
morning as weak high pressure builds over New England. This front
will lift back north as a warm front on Sunday, ahead of another
cold front that will pass through later Sunday into Sunday night.
High pressure returns for Monday and Tuesday, before yet another
front passes through on Wednesday. High pressure returns to close
out next week.
&&
.NEAR TERM /THROUGH SATURDAY/...
Front sliding south across the Great Lakes and Northeast
combined with passing shortwave and lots of excessive heat and
humidity should make for at least a partially active evening.
As of early this afternoon, storms are just starting to develop
across northeastern PA and southern NY, and they'll start making
their way into our forecast area shortly. As they interact with
the building heat and humidity (temps 90s, dew points well into
the 70s resulting in heat indices topping 100 for most and 105
for many), shouldn't have too much trouble getting some severe
downdrafts thanks to excessive DCAPE. For these reasons, a
severe thunderstorm watch is now in effect for much of the area,
mainly northern Delaware northward, until 9 PM. Aside from the
severe risk, anything that lingers too long could also become a
flash flood risk, especially over the flashy urban corridor,
but overall expect storms to move fast enough such that it still
looks isolated.
Extreme heat warnings and advisories expire by 9 PM, which may
be too late, but either way, storms should mostly be thru the
region by then as well based on latest CAMS. May not quite have
cleared areas south of Philly, but with loss of insolation
they'll likely be weakening regardless. Front, however, lingers
well north and won't cross many areas until very late at night
or early Saturday morning, so most of the region will remain in
sticky 70s for lows.
Front takes on a more back-door orientation on Saturday, finally
allowing a noticeable air mass change. This should bring a more
stable and overall more pleasant day, but dew points likely
remain in the 70s across the Delmarva. 60s should reach Philly
and some parts of northern NJ might drop into the 50s. However,
the front will stall not far away, and as warmth and moisture
start overriding it, a few showers or a t-storm might develop
near where the boundary stalls close to our southern/western
border. Highs mostly 80s with heat indices in the 90s.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/...
The Saturday night through Sunday night period will be the most
unsettled portion of the forecast as several impulses aloft will be
crossing through the area. Starting off with Saturday night, there
will likely be a complex of showers and thunderstorms moving east
toward the area Saturday night into early Sunday. PoPs have further
increased to 40-70% across much of the region, greatest over eastern
Pennsylvania. So, it does seem that this convection, albeit it will
be decaying, should reach our area for the Saturday night period.
Lows are expected to be in the upper 60s to mid 70s.
Sunday and Sunday night remains the more active day of the weekend
as another low pressure system impacts the area with a more
pronounced shortwave aloft traversing across New England. This will
lead to a warm front lifting north across the area early on Sunday
before a cold front tracks through the area later Sunday into Sunday
night. After the convection from Saturday night dies off, there
should be a lull at least in the morning hours before a second round
of convection develops in the afternoon ahead of the cold front.
However, sunshine and instability looks rather limited as there
isn't anticipated to be much clearing in between the two impulses.
As a result, there is not anticipated to be much (if any) of a
severe weather threat, instead, this looks to be more of a hydro
threat given that PWATs will be in excess of 2.0-2.3". Meaning, that
any given shower or thunderstorm will be capable of highly efficient
rainfall rates. However, storm motion should be relatively quick as
the front approaches, so looking at localized instances of flash
flooding possible. WPC has maintained the MARGINAL risk for
excessive rainfall for our entire area as a result. Convection will
begin to wane into Sunday evening as the cold front crosses through
the area later Sunday night. High temperatures will be in the 80s
with lows in the 60s and 70s.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
Little changes were made to the long term period as the first half
of the week will remain hot & humid whereas the latter half of the
week will be seasonably cool.
To start out the week, high pressure will be in control as the area
remains wedged in between frontal systems, so Monday is expected to
be mostly sunny and dry. Tuesday will feature increasing heat and
humidity causing chances for diurnal showers and thunderstorms to
develop in the afternoon, especially north and west of the urban
corridor. By Wednesday, another cold front looks to be on the
horizon, crossing through the area later Wednesday night. This will
bring a more widespread opportunity for showers and thunderstorms to
the area. Some of the machine learning guidance is hinting at
Wednesday possibly featuring some severe weather, so this will need
to be monitored in the coming days. Otherwise, the Monday through
Wednesday period will feature heat indicies around/in excess of 100
degrees, so will likely need to evaluate potential heat headlines for
these days. As of now, the 'worst' day in terms of heat looks to be
Tuesday.
By Thursday and Friday, should begin to see some improvement around
the area as the cold front moves offshore and strong high pressure
sets up over the Great Lakes. This will usher in a much cooler and
refreshing airmass from Canada, where our temperatures are expected
to be as much as 5-10 degrees below average. Other than a few post-
frontal showers around on Thursday, this period should be dry.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Rest of today...Primarily VFR. 40-70% chance of showers and
thunderstorms in the late afternoon and evening which may cause
temporary VSBY/CIGs restrictions. Tempo groups now at all
terminals. Winds out of the southwest become more out of the
northwest later today around 5-10 kt. Moderate confidence.
Tonight...A broken line of showers and thunderstorms moving
through may result in a brief period of sub-VFR conditions until
around 03z, otherwise primarily VFR. Winds go from northwest to
eventually north/northeast by Saturday morning. Moderate
confidence.
Outlook...
Saturday night through Sunday night...Mainly VFR conditions expected
with sub-VFR conditions probable at times. Several chances for
showers and thunderstorms on Saturday night and Sunday.
Monday through Monday night...VFR. No significant weather expected.
Tuesday through Wednesday...Primarily VFR with localized times of
sub-VFR conditions. A chance for showers and thunderstorms on
Tuesday and especially on Wednesday.
&&
.MARINE...
No marine headlines are expected through Saturday. South-
southwest winds around 10-15 kt rest of today. Winds may
occasionally gust up to 20 kt this afternoon into this evening
along the northern NJ coast. Seas around 2-3 feet. There is a
chance (40-60%) for showers and thunderstorms this evening which
decrease in coverage overnight. Winds shift northeast overnight
into Saturday at 10-15 kts with seas remaining 2-3 ft.
Outlook...
Saturday night through Wednesday...No marine headlines expected.
Winds should largely remain 15 kt or less with seas around 2-3 feet.
A chance for showers and thunderstorms expected on Saturday night,
Sunday and Wednesday. Otherwise, fair weather.
Rip Currents...
Today, south to southwest winds 10 to 15 mph. Breaking waves in
the surf zone will average around 1-2 feet. The prevailing
swell will become shorter around 4-6 seconds. As a result, there
is a LOW risk for the development of dangerous rip currents for
both the Jersey Shore and the Delaware Beaches.
For Saturday, the surface winds become northeast to east 10 to
15 mph. Breaking waves in the surf zone will average again around
1-2 feet. Swells should remain low enough and therefore
continued with a LOW risk for the development of dangerous rip
currents for both the Jersey Shore and the Delaware Beaches.
For specific beach forecasts, visit weather.gov/beach/phi
&&
.TIDES/COASTAL FLOODING...
Due to the new moon occuring on July 24, some spotty minor
coastal flooding may occur again with the high tide tonight
into Saturday and Saturday night into Sunday. The most likely
locations for any spotty minor tidal flooding are along the
Delaware Bay, as well as around Cape May. No coastal flooding is
anticipated along the northeastern portion of Chesapeake Bay.
&&
.CLIMATE...
Near record breaking temperatures are forecast for Friday and
Friday night into Saturday morning. Records for our climate
sites are listed below:
Record High Temperatures
July 25
Site Record/Year
Allentown (ABE) 95/1939, 1949, 1999, & 2016
AC Airport (ACY) 99/2010
AC Marina (55N) 96/1999
Georgetown (GED) 99/2010
Mount Pocono (MPO) 90/1999
Philadelphia (PHL) 97/2016
Reading (RDG) 97/2016
Trenton (TTN) 97/1999
Wilmington (ILG) 96/1987 & 2016
Record Warmest Low Temperatures
July 26
Site Record/Year
Allentown (ABE) 76/1995
AC Airport (ACY) 77/1949
AC Marina (55N) 78/1995
Georgetown (GED) 78/1985
Mount Pocono (MPO) 69/1937
Philadelphia (PHL) 80/1995
Reading (RDG) 77/1995
Trenton (TTN) 78/1899
Wilmington (ILG) 78/1995
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Extreme Heat Warning until 9 PM EDT this evening for PAZ070-
071-104-106.
Heat Advisory until 9 PM EDT this evening for PAZ054-055-
060>062-101>103-105.
NJ...Extreme Heat Warning until 9 PM EDT this evening for NJZ010-
012-013-015>019-021.
Heat Advisory until 9 PM EDT this evening for NJZ001-007>009-
014-020-022>027.
DE...Extreme Heat Warning until 9 PM EDT this evening for DEZ001.
Heat Advisory until 9 PM EDT this evening for DEZ002>004.
MD...Heat Advisory until 9 PM EDT this evening for MDZ012-015-019-
020.
MARINE...None.
&&
SYNOPSIS...DeSilva
NEAR TERM...RCM
SHORT TERM...DeSilva/Fitzsimmons
LONG TERM...DeSilva/Fitzsimmons
AVIATION...DeSilva/RCM
MARINE...DeSilva/RCM
TIDES/COASTAL FLOODING...PHI
CLIMATE...PHIHazardous weather outlook, Jul 25, 4:06 AM EDT, 12 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 406 AM EDT Fri Jul 25 2025 MDZ012-015-019-020-260815- Kent MD-Queen Annes-Talbot-Caroline- 406 AM EDT Fri Jul 25 2025 ...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Severe thunderstorms with damaging wind gusts will be possible this evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Jul 25, 4:01 PM EDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
401 PM EDT Fri Jul 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 PM Tstm Wnd Dmg 1 SSW Brookside 40.79N 74.57W
07/25/2025 Morris NJ 911 Call Center
Trees and wires down. Time estimated from
radar.
&&
ZCLocal storm report, Jul 25, 4:03 PM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
403 PM EDT Fri Jul 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM Tstm Wnd Dmg Roxbury Twp 40.88N 74.65W
07/25/2025 Morris NJ 911 Call Center
Trees and wires down. Time estimated from
radar.
&&
ZCLocal storm report, Jul 25, 4:04 PM EDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
404 PM EDT Fri Jul 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM Tstm Wnd Dmg 2 SSW Shartlesville 40.49N 76.12W
07/25/2025 Berks PA Fire Dept/Rescue
Tree down on South Northkill Road near the
golf course. Time estimated from radar.
&&
HoeflichLocal storm report, Jul 25, 4:16 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
416 PM EDT Fri Jul 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM Tstm Wnd Gst Reading Regional Airpor 40.38N 75.97W
07/25/2025 M56 MPH Berks PA ASOS
Reading Regional Airport gusted to 49 kt.
&&
HoeflichLocal storm report, Jul 25, 4:18 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
418 PM EDT Fri Jul 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM Tstm Wnd Dmg Centre Twp 40.48N 76.03W
07/25/2025 Berks PA Fire Dept/Rescue
Trees down in Centre Twp. Time estimated
from radar.
&&
ZCLocal storm report, Jul 25, 4:22 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
422 PM EDT Fri Jul 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM Tstm Wnd Dmg Reading 40.33N 75.92W
07/25/2025 Berks PA Fire Dept/Rescue
Tree on wires with roadway blocked. Time
estimated from radar.
&&
ZCThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 2:29 PM EDT | Severe Thunderstorm Warning | PHI | Monroe | 46 min |
| Jul 25, 3:36 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh | 54 min |
| Jul 25, 4:33 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Northampton | 42 min |
| Jul 25, 5:23 PM EDT | Severe Thunderstorm Warning | PHI | Delaware, Montgomery, Philadelphia | 52 min |
| Jul 25, 5:50 PM EDT | Severe Thunderstorm Warning | PHI | Bucks | 31 min |
| Jul 25, 6:46 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Lehigh, Northampton | 27 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.